MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP OPTIFOAM GENTLE EX; OPTIFOAM GENTLE EX, SACRUM, 7X7

MEDLINE INDUSTRIES LP OPTIFOAM GENTLE EX; OPTIFOAM GENTLE EX, SACRUM, 7X7
Catalog Number MSCEX77EP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Localized Skin Lesion (4542)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Dressing caused "sores" on skin,.
 
Additional Manufacturer Narrative
It was reported that the user has extremely sensitive skin and has had skin reactions to other devices in the past.It was reported that the device caused burn like sores where it was placed.Due to this, the area required additional treatment and prolonged healing.It was reported that he visited the hospital for an unrelated issue where wound care was provided, as well as further treatment at home.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
OPTIFOAM GENTLE EX
Common Device Name
OPTIFOAM GENTLE EX, SACRUM, 7X7
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24313729
Report Number1417592-2026-00104
Device Sequence Number11971336
Product Code NAD
UDI-Device Identifier10888277652651
UDI-Public10888277652651
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/26/2026
Device Catalogue NumberMSCEX77EP
Device Lot NumberRX14725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight50 KG